Suto's method applied to a problem of Färe and Mitchell.
Aequationes mathematicae, Tome 43 (1992) no. 1, pp. 127-144
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Sûto’s method, continuity, strict monotonicity, differentiable solution, functional equation, mathematical economics
@article{AM2_1992__43_1_137456,
author = {Anders Lundberg},
title = {Suto's method applied to a problem of {F\"are} and {Mitchell.}},
journal = {Aequationes mathematicae},
pages = {127--144},
year = {1992},
volume = {43},
number = {1},
zbl = {0755.39004},
url = {http://geodesic.mathdoc.fr/item/AM2_1992__43_1_137456/}
}
Anders Lundberg. Suto's method applied to a problem of Färe and Mitchell.. Aequationes mathematicae, Tome 43 (1992) no. 1, pp. 127-144. http://geodesic.mathdoc.fr/item/AM2_1992__43_1_137456/